# SDR 2010F00044

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 10,618 hours, 7,150 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT 2600FT AND 70 PERCENT N1, THE RT ENGINE OIL PRESSURE SPIKED INTO THE AMBER AND REMAINED THERE UNTIL POWER WAS REDUCED TO 54 PERCENT OF N1.  TRIED AGAIN TO ADD POWER AND AT 3000 FT, 66 PERCENT N1 BROUGHT THE PRESSURE BACK INTO THE AMBER.   REDUCED POWER TO 50 PERCENT N1 AND LANDED WITH RT ENGINE OIL PRESSURE IN THE GREEN.
